# SDR NACA20130401007

- Difficulty date: March 5, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN BS 788 S17L - S16L IN BETWEEN STRINGERS.  REPAIRED CRACK IN FUSEALGE SKIN STA 788 STR 17L-16L IN BETWEEN STRINGERS IAW BOEING SB737-53-1065 FIG 54 REV 2.
